# SDR 2010FA0000059

- Difficulty date: January 14, 2010
- Submitted: January 18, 2010
- Operation: General aviation
- Engine: Allsn 250C20B
- Engine time: 3,881 hours, 4,347 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 6853279
- Part serial: HX63915
- Condition: Separated
- Location: Engine
- Part time: 3,881 hours, 4,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: T
- Precautionary procedure: E

## Discrepancy

DURING A TURBINE TEST (SLAVE ENGINE) THERE WAS AN UNCONTAINED FAILURE OF THE PT ROTOR ASSY (4TH STAGE WHEEL).  THE WHEEL EXITED THE ENGINE AND CAUSED SUBSTANTIAL DAMAGE TO THE TEST FACILITY. 2 TEST MECHANICS RECEIVED MINOR INJURIES.
